# SDR AALA991597

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - DURING OVERNIGHT MAINTENANCE, SEAT 3E FORWARD EMERGENCY EXIT FLOOR PATH LIGHTING INOPERATIVE.  TIGHTENED FORWARD EMERGENCY EXIT FLOOR PATH LIGHTING CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
